# SDR GTIA2025090239057

- Difficulty date: August 28, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 26,177 hours, 11,352 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Faulted
- Location: Zone 900
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED BURNING RUBBER SMELL FROM AFT GALLEY ON DECENT INTO LAS. DESCRIPTION OF ODOR/FUMES: PERSISTENT, BURNING RUBBER SMELL. APPARENT CABIN SOURCE: UNKNOWN. AFT CABIN/GALLEY(LAV). NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.  PERFORMED ENGINE IDLE RUN IAW AMM 71-00-00 ON ENGINE #1 AND ENGINE #2 TO CONFIRM FAULT/FUME. NO FUMES NO FAULTS FOUND. DURING INVESTIGATION FOUND GALLEY EXTRACTION FAN MAKING EXCESSIVE NOISE INTO AFT GALLEY. REMOVED GALLEY EXTRACTION FAN IAW AMM 21-23-51. OBSERVED SLIGHT ODOR COMING FROM FAN. INSTALLED NEW FAN IAW AMM 21-23-51. OPS CHECK GOOD. NO ODORS PRESENT.
